# SDR DHLA2009743DH629

- Difficulty date: November 12, 2008
- Submitted: February 24, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 620 BETWEEN LBL 5 AND LBL50 FLOORBEAM UPPER CHORD CORRODED.  REMOVED CORROSION AT BS 620 BETWEEN LBL 33.812TO LBL5 FOUND TO BE WITHIN ALLOWABLE LIMITS IAW B727 SRM 53-10-1 FIG 4 .003 REMOVED.  REPAIRED FLOORBEAM AT BS 620 BETWEEN LBL 32.812 AND LBL 51.5 IAW EO COO-2-53-421-08 DTD 11/18/08 DOCUMENTED ON FAA FORM 8110-3.
